Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The structure of complete manifolds of nonnegative curvature


Authors: Jeff Cheeger and Detlef Gromoll
Journal: Bull. Amer. Math. Soc. 74 (1968), 1147-1150
MathSciNet review: 0232310
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Eells and S. Kobayashi, Problems in differential geometry, Proceedings U. S.-Japan Seminar on Differential Geometry, Kyoto (1965), pp. 167-177.
  • 2. Detlef Gromoll and Wolfgang Meyer, On complete open manifolds of positive curvature, Ann. of Math. (2) 90 (1969), 75–90. MR 0247590 (40 #854)
  • 3. J. Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968), 1–7. MR 0232311 (38 #636)
  • 4. V. Toponogov, Spaces with straight lines, Amer. Math. Soc. Transis 37 (1964), 287-290.
  • 5. J. Wolf, The rate of growth of discrete solvable groups and its influence on the curvature of riemannian manifolds with solvable fundamental group, University of California, Berkeley; J. Differential Geometry (to appear).


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1968-12088-9
PII: S 0002-9904(1968)12088-9